Large representation Polyakov loop in hot Yang-Mills theory

TitleLarge representation Polyakov loop in hot Yang-Mills theory
Publication TypeJournal Article
Year of Publication2009
AuthorsSemenoff, Gordon W., Gianluca Grignani, and Joanna Karczmarek
JournalPoS
VolumeQCD-TNT09
Pagination041
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia